Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Anxiety, depression, mood swings, tiredness. Frequently taking i-pill. Due to medication?

Hello.. I am a girl of 20 years of age.. I have been taking i- pill since 2 years and i have taken 3-4 i-pills in a month but now I m out of this habit and I have left having i-pill since 6 months but now I have got a problem of weak nerves.. I m getting nervous problems of anxiety , depression , bad moods... I get scared so easily these days and getting tired very easily... I even fainted after taking hookah which had never happened earlier. So is it because of the i-pill I had taken?
Asked On : Tue, 18 Dec 2012
Answers:  3 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query. I-pills are hormonal pills, when consumed erratically can result in mood swings. However, since you discontinued them 6 months ago they do not appear to be the cause of your symptoms. You need to be evaluated for an underlying independent anxiety or depressive disorder by a psychiatrist following which medication or psychotherapy can be initiated. SWish you early recovery.
Dr Sundar Gnanavel
Answered: Mon, 31 Dec 2012
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Hello Gargi,
I pill is an emergency pill and is not a form on contraception to be used in routine. It can hamper your fertility when you actually intendto have a baby if you are using it for a long time. Its good that you have stopped using it. Now that you are 6 months off the i pill , it is unlikely that these symptoms that you are having right now are cause of the medication. Do you take any other drugs? If so please refrain from them . You seem to be probably having a depressive episode which has to be treated with meds and talk therapy. However, these things can be confirmed only after a detailed interview by a psychiatrist. Please dont hesitate to visit one.
Try talking about your problems and life stressors to your friends. Regular exercise and good diet will also help you.
Thanks. Have a nice day!
Answered: Wed, 19 Dec 2012
I find this answer helpful
General & Family Physician Dr. Gagandeep Dhillon's  Response
Thank you for getting in touch with us. From what I see, you have been having episodes of depression, anxiety, bad mood etc in the past few months. Birth Control Pills are a common cause of depression in women. In your case, it would not be possible for us to confirm you the exact cause of depression without examining you. We would recommend you to get in touch with your Ob-Gyn Doctor who will perform a complete examination along with some lab tests to find out the exact cause of depression. Abuse of birth contraceptive pills should be avoided. If you want to adopt barrier methods, you can go for condoms, regular birth control pills, diaphragm etc. You should discuss all these options with your Doctor and go for one of these. Hope this helps.
Dr. Gagandeep Dhillon
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor